MedElevator Войти в исследования
← Поиск публикаций

DOI 10.23736/s2724-5276.22.07044-6

Медицинская библиотека · Minerva pediatrics · 2022

Black tongue in children: a possible drug hypersensitivity reaction?

Liccioli Giulia, Mori Francesca, Capone Manuela, Giovannini Mattia, Sarti Lucrezia, Barni Simona, Parronchi Paola

ОбзорСтатьяПеревод пока не подготовлен

Аннотация

Black tongue (BT) is a benign, self-limiting black discoloration of the lingual mucosa due to different factors. Only a few pediatric cases of BT related to drug intake are described. We report a child with BT developed after amoxicillin/clavulanic acid intake and also made a review of the pediatric cases of black tongue reported in literature after drugs. The child underwent allergy work-up with in-vivo and in-vitro tests, showing a positive lymphocyte transformation test (LTT) for amoxicillin and amoxicillin/clavulanic acid. For the first time, BT was proved to be a hypersensitivity reaction to drugs, suggesting a possible role of a T-cell mediated mechanism. Even if already reported as a mild side effect, according to our results, allergy investigations are essential to make a confident diagnosis and to give further indications to patients about the discontinuation of the culprit drug.

Для цитирования: Liccioli Giulia, Mori Francesca, Capone Manuela, Giovannini Mattia, Sarti Lucrezia, Barni Simona, Parronchi Paola. Black tongue in children: a possible drug hypersensitivity reaction?. Minerva pediatrics. 2022. DOI: 10.23736/s2724-5276.22.07044-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.